# SDR GTIA2024061438172

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 41709
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 8,779 hours, 3,948 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP -R&R FWD MEGAPHONE IAW AMM 25-65-01
